Fourier coefficients of Eisenstein series
Tom 213 / 2024
Acta Arithmetica 213 (2024), 227-271
MSC: Primary 11E45; Secondary 11F12, 11F30, 11F46
DOI: 10.4064/aa230511-16-1
Opublikowany online: 24 April 2024
Streszczenie
We compute explicit formulae for the constant terms and Fourier coefficients for Eisenstein series on Sp(4,\mathbb R), in terms of zeta functions and Whittaker functions. We also develop a generalisation of Ramanujan sums to Sp(4,\mathbb Z), which appear as coefficients in the Fourier expansion for the minimal Eisenstein series.